advertisement
Question
Posted by: Stupid | 2011/08/10

Yaz, and Candida

Hello!

I need some advice please...

I had my period two weeks ago.
On Friday DH and I went to dr, both of us was given antibiotics, and when we go home, we made love, and did not use any protection. Started the antibiotics that day....
On sunday morning I realized that I had missed my Friday and Saturday night Yaz tablets, so quickly drank one that morning...
On monday morning I started itching, so figured I had candida, I used Canistan V cream, which eased the itch, and have been using it twice a day since.

Now the freaky thing is that yesterday morning when going to the bathroom, I realized I was bleeding. At that time it was a fair amount, the rest of the day a little, and I am still sort of spotting.

Could this be because I missed my tablets?
My next thought was implantation bleeding, but never had that before, and have 2 kids already - ironically both concieved in August.....

PLEASE advice.....

Thank you so much!!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi S

The fact that you missed tablets and only took one tablet when realizing you missed 'em AS WELL as being on antibiotics does put you at risk of falling pregnant - Your are also in a "dangerous" part of your cycle right now.

The itching is probably as a result of the antibiotics and the treatment you took is correct.

As for the bleeding: It may indeed be as a result of of missing your tabs and being on the antibiotics, although I cant say for sure.

A good idea would however be to use additional contaception for the rest of this cycle, and to, if worried, take a pregnancy test in 2 weeks time.

All the best!

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2011/08/11

Hi S

The fact that you missed tablets and only took one tablet when realizing you missed 'em AS WELL as being on antibiotics does put you at risk of falling pregnant - Your are also in a "dangerous" part of your cycle right now.

The itching is probably as a result of the antibiotics and the treatment you took is correct.

As for the bleeding: It may indeed be as a result of of missing your tabs and being on the antibiotics, although I cant say for sure.

A good idea would however be to use additional contaception for the rest of this cycle, and to, if worried, take a pregnancy test in 2 weeks time.

All the best!

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement